# SDR AALA202107094186

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 41,377 hours, 14,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL READS 4L CHECK DOOR PRESSURE. CHARGED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF 4L DOOR PER AMM 52-10-00.
